Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | papers | authors | news | seminars | events | open positions | login

M. Moraschini - A. Savini

Multiplicative constants and maximal measurable cocycles in bounded cohomology

created by moraschini on 02 Jan 2020
modified on 09 Jan 2023


Published Paper

Inserted: 2 jan 2020
Last Updated: 9 jan 2023

Journal: Ergodic Theory and Dynamical Systems
Volume: 42
Pages: 3490-3525
Year: 2022

ArXiv: 1912.09731 PDF


Multiplicative constants are a fundamental tool in the study of maximal representations. In this paper we show how to extend such notion, and the associated framework, to measurable cocycles theory. As an application of this approach, we define and study the Cartan invariant for measurable $PU(m,1)$-cocycles of complex hyperbolic lattices.

Credits | Cookie policy | HTML 5 | CSS 2.1